# SDR SWIA201540727

- Difficulty date: January 31, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 16,041 hours, 13,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3LT LINTEL FITTING CRACKED AT FS 282.00, C-CHECK, RO: 02/16/15.  COMPLIED WITH REPAIR TO STRINGER 3 LT LINTEL FITTING; FUSELAGE, CENTER FUSELAGE, PRIMARY STRUCTURE FS 280.00 TO FS 295.00 IAW REO.
